# SDR FDEA202210282776

- Difficulty date: October 28, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 50,303 hours, 29,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE Z240 FLOOR PANEL #241QH WAS FOUND INSERT DAMAGED. REPLACED THE DAMAGED INSERT WITH NEW ONE I.A.W. FEDEX DRAWING NO. SRZ-25-005.
